# SDR CA090901008

- Difficulty date: August 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21911D4
- Condition: Chafed
- Location: Hyd Lines
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID WAS SEEN COMING FROM THE LT U/C BAY AREA.  INVESTIGATION REVEALED THAT T-PIECE MOUNTING FOR THE AUXILIARY HYD PUMP PRESSURE SWITCH HAD BEEN CHAFING ON ITS MOUNTING BRACKET. THE CAFING WAS DEEP ENOUGH TO MAKE A HOLE IN THE FLUID PASSAGE. MOUNTING BRACKET WAS DAMAGED TO THE EXTENT THAT THE HOLE FOR THE T-PIECE WAS ELONGATED. THE T-PIECE AND BRACKET WERE REPLACED.  A FLEET INSP CAMPAIGN HAS BEEN INITIATED TO VERIFY THE INTEGRITY OF THIS INSTALATION ON THE REMAINDER OF THE FLEET.
